Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Conti C; Cotronei M; Romani L, Beyond B-splines: Exponential pseudo-splines and subdivision schemes reproducing exponential polynomials, «DOLOMITES RESEARCH NOTES ON APPROXIMATION», 2017, 10, pp. 31 - 42 [Scientific article] Open Access
-
pierluigi contucci, Perché mancano gi insegnanti di matematica, «IL MULINO», 2017, 4, pp. 1 - 1 [Comment or similar]
-
Albano, Paolo, On the subelliptic eikonal equation, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2017, 8, pp. 73 - 89 [Scientific article] Open Access
-
francaviglia, Geometria e Algebra T., Pianoro, stefano francaviglia, 2017, pp. 229 . [Research monograph]
-
Chan, Melody; Haddadan, Shahrzad; Hopkins, Sam; Moci, Luca, The expected jaggedness of order ideals, «FORUM OF MATHEMATICS. SIGMA», 2017, 5, pp. 1 - 27 [Scientific article] Open Access
-
Grassi, Antonella; Halverson, James*; Ruehle, Fabian; Shaneson, Julius L., Dualities of deformed N= 2 SCFTs from link monodromy on D3-brane states, «JOURNAL OF HIGH ENERGY PHYSICS», 2017, 2017, pp. 1 - 52 [Scientific article] Open Access
-
Cvetič, Mirjam; Grassi, Antonella; Poretschkin, Maximilian*, Discrete symmetries in Heterotic/F-theory duality and mirror symmetry, «JOURNAL OF HIGH ENERGY PHYSICS», 2017, 2017, pp. 1 - 25 [Scientific article] Open Access
-
Giuseppe Genovese; Daniele Tantari, Overlap synchronisation in multipartite random energy models, «JOURNAL OF STATISTICAL PHYSICS», 2017, 169, pp. 1162 - 1170 [Scientific article]
-
Barra, Adriano; Genovese, Giuseppe; Sollich, Peter; Tantari, Daniele, Phase transitions in restricted Boltzmann machines with generic priors, «PHYSICAL REVIEW. E», 2017, 96, pp. 042156 - 042160 [Scientific article]
-
AGLIARI, ELENA; BARRA, ADRIANO; LONGO, CHIARA; TANTARI, DANIELE, Neural networks retrieving boolean patterns in a sea of gaussian ones, «JOURNAL OF STATISTICAL PHYSICS», 2017, 168, pp. 1085 - 1104 [Scientific article]
-
AGLIARI, ELENA; Annibale, A.; Barra, A.; Coolen, A. C. C.; TANTARI, DANIELE, Retrieving infinite numbers of patterns in a spin-glass model of immune networks, «EUROPHYSICS LETTERS», 2017, 117, pp. 28003 - 28008 [Scientific article]
-
Rocchi, Jacopo; Saad, David; Tantari, Daniele, High storage capacity in the Hopfield model with auto-interactions - Stability analysis, «JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL», 2017, 50, pp. 465001 - 465009 [Scientific article]
-
Bravi, P.; Chirivì, R.; Gandini, J., Regular functions on spherical nilpotent orbits in complex symmetric pairs: Classical non-Hermitian cases, «KYOTO JOURNAL OF MATHEMATICS», 2017, 57, pp. 717 - 787 [Scientific article]
-
Gandini, J.; Möseneder Frajria, P.; Papi, P., Spherical nilpotent orbits and abelian subalgebras in isotropy representations, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2017, 95, pp. 323 - 352 [Scientific article]
-
Franca, Matteo; Johnson, Russell, Remarks on nonautonomous bifurcation theory, «RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE», 2017, 49, pp. 215 - 243 [Scientific article]
-
CALAMAI, Alessandro; Diblík, J.; FRANCA, Matteo; Pospíšil, M., On the position of chaotic trajectories, «JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS», 2017, 29, pp. 1423 - 1458 [Scientific article]
-
Franca, Matteo; Sfecci, Andrea, On a diffusion model with absorption and production, «NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS», 2017, 34, pp. 41 - 60 [Scientific article]
-
Brasco L; Ruffini B, Compact Sobolev embeddings and torsion functions, «ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE», 2017, 34, pp. 817 - 843 [Scientific article] Open Access
-
Chambolle A; Novaga M; Ruffini B, Some results on anisotropic fractional mean curvature flows, «INTERFACES AND FREE BOUNDARIES», 2017, 19, pp. 393 - 415 [Scientific article]
-
Aghili J; Di Pietro D; Ruffini B, An hp-Hybrid High-Order method for variable diffusion on general meshes, «COMPUTATIONAL METHODS IN APPLIED MATHEMATICS», 2017, 17, pp. 359 - 376 [Scientific article]